# SDR YENA2022083000842

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,825 hours, 26,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE TRAILING EDGE BETWEEN RIB1 TO RIB2 ON LH WING (REFER TO THE MPD TASK ZL-500-03 ); ACCOMPLISHED REPAIR OF THE CORROSION ON THE LH WING TOP SKIN PANEL 2 UPPER SURFACE AT LEVEL OF RIBS 1 AND 2 AND STRINGER 16 IAW EA 57-0375-22 REV 0 (COVER, PART 1) AND AIRBUS RDAF 81096214/004/2022#A AND EC NUMBER A22-678-01. TOOL USED: CALIPER PN:500-752-20; SN: B21014935 AND DUE DATE: AUG-26-2022, EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 210138103, DUE DATE: APR-11-2023, ULTRASONIC EQUIPMENT P/N: 45MG, S/N: 130066701, DUE DATE: APR-08-2023, TOOL USED P/N: FPK-PRO-104, S/N: PRO-3446, DUE DATE: JAN-12-2023, CALIPER PN:4996A52; SN:200906498 AND DUE DATE: FEB-20-2023, TOOL USED P/N: QD1R200A, S/N: 0821122580, DUE DATE: AUG-18-2022. ACCOMPLISHED ON AEROMAN W/O:2022 182/1 NRC: 2022-400203 TECH: W. GUEVARA 8616115  INSP: AE 252 QC.
